Header

UZH-Logo

Maintenance Infos

Transformation of hypersingular integrals and black-box cubature


Sauter, S; Lage, C (2001). Transformation of hypersingular integrals and black-box cubature. Mathematics of Computation, 70(233):223-250 (electronic).

Abstract

In this paper, we will consider hypersingular integrals as they arise by transforming elliptic boundary value problems into boundary integral equations. First, local representations of these integrals will be derived. These representations contain so-called finite-part integrals. In the second step, these integrals are reformulated as improper integrals. We will show that these integrals can be treated by cubature methods for weakly singular integrals as they exist in the literature.

Abstract

In this paper, we will consider hypersingular integrals as they arise by transforming elliptic boundary value problems into boundary integral equations. First, local representations of these integrals will be derived. These representations contain so-called finite-part integrals. In the second step, these integrals are reformulated as improper integrals. We will show that these integrals can be treated by cubature methods for weakly singular integrals as they exist in the literature.

Statistics

Citations

12 citations in Web of Science®
17 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

41 downloads since deposited on 29 Nov 2010
14 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Finite-part integrals, regularisation, numerical integration, boundary element methods
Language:English
Date:2001
Deposited On:29 Nov 2010 16:27
Last Modified:25 May 2016 06:54
Publisher:American Mathematical Society
ISSN:0025-5718
Additional Information:First published in [Mathematics of Computation] in [vol. 70 (2001), no. 233], published by the American Mathematical Society
Publisher DOI:https://doi.org/10.1090/S0025-5718-00-01261-8
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1803126
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0958.65123

Download

Preview Icon on Download
Preview
Filetype: PDF
Size: 355kB
View at publisher

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations